Ask us Anything
0 like 0 dislike
328 views
Hello! please, I need some advice...

After 3-2 years of taking them, I quitted the birth control pills on August :/

I heard/read that when you stop them, your body gets a little crazy and your period is sometimes late right?...

My last pill (active, not placebo) was on the 12 of August... I had my period as usual on the 15th and then i had sex (w/ condom) on the 6th of september -he didn't come lol- but on the 17th i also had sex, but he penetrated me ONCE without condom... so i freaked out and i took the morning-after pill right away (like. 3 hours later) because i didnt want to have surprises... then had sex again lol on the 22nd with condom...

Now, my period (regularly with the birth control pills if i would've keep taking it) should've come on the 12th of september... but due to these events i dont know... today's the 29th of september and there is no sign of it...no symtoms either :/

I'm kinda freaking out because i don't know if i should do a pregnancy test or not.. i mean the possibilities are very low, but still.

Do you guys think that i might be pregnant? or is it just the fact that i quitted the birth control pills AND i took a morning-after pill on the same month that my body is still assimilating all this????
asked in Health by | 328 views

Your answer

Your name to display (optional):
Privacy: Your email address will only be used for sending these notifications.
Anti-spam verification:
To avoid this verification in future, please log in or register.
Welcome to WomenNow Forum, where you can ask questions and receive answers from other members of the community.

Most popular questions within the last 30 days

  1. Effective way for Male to Delay ejaculation (1)
217 questions
467 answers
86 comments
16 users